# SDR SIMA202512041001

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N303DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000931
- Aircraft time: 7,962 hours, 5,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT STRIP #1 3, AND 5 IS FADED DAMAGED BEYOND LIMITS REQUIRING REPLACEMENT. COMPLETE: INSTALLED NEW LH EMERGENCY LIGHT STRIP #1. 3 AND 5 IAW AMM 33-50-21/400
